Right ideals and derivations on multilinear polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 171-183.
@article{RSMUP_2001__105__171_0,
     author = {De Filippis, Vincenzo},
     title = {Right ideals and derivations on multilinear polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {171--183},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834988},
     zbl = {1028.16016},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__171_0/}
}
TY  - JOUR
AU  - De Filippis, Vincenzo
TI  - Right ideals and derivations on multilinear polynomials
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 171
EP  - 183
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__171_0/
LA  - en
ID  - RSMUP_2001__105__171_0
ER  - 
%0 Journal Article
%A De Filippis, Vincenzo
%T Right ideals and derivations on multilinear polynomials
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 171-183
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__171_0/
%G en
%F RSMUP_2001__105__171_0
De Filippis, Vincenzo. Right ideals and derivations on multilinear polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 171-183. http://archive.numdam.org/item/RSMUP_2001__105__171_0/

[1] K.I. Beidar, Rings with generalized identites III, Moscow Univ. Math. Bull., 33 (1978). | MR | Zbl

[2] K.I. Beidar - W.S. Martindale Iii - V. Mikhalev, Rings with generalized identites, Pure and Applied Math., Dekker, New York (1996). | MR | Zbl

[3] H.E. Bell - M. N. DAIF, Remarks on derivations on semiprime rings, Int. J. Math. Math. Sci., 15. No. 1 (1992), pp. 205-206. | MR | Zbl

[4] H.E. Bell - W. S. MARTINDALE III, Centralizing mappings of semiprime rings, Canad. Math. Bull., 30 (1987), pp. 92-101. | MR | Zbl

[5] J. Bergen, AUTOMORPHISMS WITH UNIPOTENT VALUES, REND. CIRC. MAT. PALERMO SERIE II TOMO XXXI (1982), PP. 226-232. | MR | Zbl

[6] M. Bresar, One-sided ideals and derivations of prime rings, Proc. Amer. Math. Soc., 122 (1994), pp. 979-983. | MR | Zbl

[7] C.L. Chuang, GPI's having coefficients in Utumi quotient rings, Proc. Amer. Math. Soc., 103, No. 3 (1988), pp. 723-728. | MR | Zbl

[8] C.L. Chuang - T.K. Lee, Rings with annihilator conditions on multilinear polynomials, Chinese J. Math., 24, N. 2 (1996), pp. 177-185. | MR | Zbl

[9] C.L. Chuang - J.S. Lin, Rings with nil and power central k-th commutators, Rend. Circ. Mat. Palermo Serie II, Tomo XLI (1992), pp. 62-68. | MR | Zbl

[10] J.S. Erickson - W. S. MARTINDALE III - J. M. OSBORN, Prime nonassociative algebras, Pacific J. Math., 60 (1975), pp. 49-63. | MR | Zbl

[11] C. Faith, Lecture on Injective Modules and Quotient Rings, Lecture Notes in Mathematics, vol. 49, Springer Verlag, New York (1967). | MR | Zbl

[12] B. Felzenszwalb, On a result of Levitzki, Canad. Math. Bull., 21 (1978), pp. 241-242. | MR | Zbl

[13] M. Hongan, A note on semiprime rings with derivation, Int. J. Math. Math. Sci., 20, No. 2 (1997), pp. 413-415. | MR | Zbl

[14] V.K. Kharchenko, Differential identities of prime rings, Algebra and Logic, 17 (1978), pp. 155-168. | MR | Zbl

[15] J. Lambek, Lecture on Rings and Modules, Blaisdell Waltham, MA, (1966). | MR | Zbl

[16] C. Lanski, An Engel condition with derivation, Proc. Amer. Math. Soc., 118, No. 3 (1993), pp. 731-734. | MR | Zbl

[17] T.K. Lee, Derivation with Engel conditions on polynomials, Algebra Coll., 5:1 (1998), pp. 13-24. | MR | Zbl

[18] T.K. Lee, Power reduction property for generalized identities of one-sided ideals, Algebra Coll., 3 (1996), pp. 19-24. | MR | Zbl

[19] T.K. Lee, Semiprime rings with differential identities, Bull. Inst. Math. Acad. Sinica vol. 20, No. 1 (1992), pp. 27-38. | MR | Zbl

[20] U. Leron, Nil and power central polynomials in rings, Trans. Amer. Math. Soc., 202 (1975), pp. 97-103. | MR | Zbl

[21] W.S. Martindaleiii, Prime rings satisfying a generalized polynomial identity, J. Algebra, 12 (1969), pp. 576-584. | MR | Zbl